MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 39MM 6TH C 7.5DG; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 39MM 6TH C 7.5DG; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWF391C
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
The implant got dislocated and surgeon removed the poly and reverse insert and place new implants to complete the surgery.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER FLEX SHOULDER SYS REVINSERT 39MM 6TH C 7.5DG
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19950651
Report Number3000931034-2024-00430
Device Sequence Number15688813
Product Code PHX
UDI-Device Identifier03700434021240
UDI-Public03700434021240
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF391C
Device Lot Number3892AZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale